# SDR SWIA201125811

- Difficulty date: March 11, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 25,032 hours, 33,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HARD TO OPERATE.  (FLT 6501)  LUBED MCD.
